# SDR DALA2025082006232

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 L LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA.   REPLACED SHEAR PLATE STR 23 L LOCATED BETWEEN FR69 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11. (1153011)
